Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 206, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Sep 6, 2012, 5:47 PM EDT for 4 counties in Pennsylvania. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 6, 2012, 5:47 PM EDT (21:47 UTC)
- Expired
- Sep 6, 2012, 6:45 PM EDT
- In force
- 58 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Centre County, PA, Clinton County, PA, Snyder County, PA, Union County, PA
The radar
The State College radar (KCCX), 82 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 6, 6:55 PM EDT | HAIL 0.88 | Penns Creek, PA | NICKEL-SIZED HAIL REPORTED IN PENNS CREEK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.8 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 217 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 867 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
952
WUUS51 KCTP 062147
SVRCTP
PAC027-035-109-119-062245-
/O.NEW.KCTP.SV.W.0206.120906T2147Z-120906T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
547 PM EDT THU SEP 6 2012
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN SNYDER COUNTY IN CENTRAL PENNSYLVANIA...
UNION COUNTY IN CENTRAL PENNSYLVANIA...
EAST CENTRAL CENTRE COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHEASTERN CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 645 PM EDT
* AT 539 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THE STORM WAS NEAR LOGANTON...MOVING SOUTHEAST
AT 10 MPH. THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
CARROLL...
R.B. WINTER STATE PARK...
LAURELTON CENTER...
SAND BRIDGE STATE PARK AND MIFFLINBURG...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4071 7694 4098 7740 4108 7732 4099 7687
4095 7688 4093 7686
TIME...MOT...LOC 2147Z 294DEG 9KT 4100 7731
$$
FORECASTER: KF1 follow-up statement
401
WWUS51 KCTP 062221
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
621 PM EDT THU SEP 6 2012
PAC027-035-109-119-062245-
/O.CON.KCTP.SV.W.0206.000000T0000Z-120906T2245Z/
SNYDER PA-UNION PA-CENTRE PA-CLINTON PA-
621 PM EDT THU SEP 6 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR CLINTON...CENTRE...UNION AND SNYDER COUNTIES...
AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR R.B. WINTER STATE PARK...OR 9 MILES NORTHWEST OF MIFFLINBURG...
MOVING SOUTHEAST AT 10 MPH.
LOCATIONS IN THE WARNING INCLUDE...
SAND BRIDGE STATE PARK AND HARTLETON...
MIFFLINBURG AND FOREST HILL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4072 7694 4097 7739 4099 7740 4101 7738
4108 7732 4104 7713 4100 7692 4097 7688
4094 7687
TIME...MOT...LOC 2221Z 294DEG 9KT 4097 7718
$$
FORECASTER: KFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 4:48 PM EDT, 59 minutes earlier.
Area forecast discussion, Sep 6, 4:48 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 448 PM EDT THU SEP 6 2012 .SYNOPSIS... A WEAK COLD FRONT WILL MOVE SLOWLY ACROSS THE STATE TODAY AND TONIGHT. AN UPPER TROUGH WILL FORM OVER THE GREAT LAKES AND MIDWEST AND AMPLIFY AS IT APPROACHES PENNSYLVANIA...BRINGING UNSETTLED WEATHER INTO THE WEEKEND. HIGH PRESSURE WILL BUILD INTO THE AREA LATE MONDAY...BRINGING IN COOLER TEMPERATURES...BEFORE MOVING OFF THE COAST LATER IN THE WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... MINOR UPDATE TO EDGE POPS UP ACROSS THE NORTH. STORMS HAVE FORMED AHEAD OF COLD FRONT AND ON ALLEGANY FRONT. EARLIER DISCUSSION BELOW. A WEAK COLD FRONT ENTERING WESTERN PA WILL BE THE FOCUS FOR SOME SCATTERED CONVECTION THIS AFTERNOON. BEHIND THE DEPARTING SHORTWAVE CURRENTLY BRINGING SOME CLOUDS TO SERN ZONES...SATELLITE AND RUC DATA SUPPORT A MSUNNY DAY ACROSS THE NWRN 2/3 OR SO OF THE FCST AREA...WITH INCREASING SUNSHINE FOR THE AFTERNOON ACROSS THE SE PART OF THE CWA. THE SUNSHINE AND MDL 8H TEMPS ARND 17C WILL ALLOW TEMPS TO CLIMB QUICKLY INTO THE 80S BY AFTN...WITH THE LOWER SUSQ VALLEY NEARING 90F. RUC INDICATES STEEPENING MID LEVEL LAPSE RATES ALREADY DEVELOPING OVER WESTERN PA IN RESPONSE TO STRONG HEATING AND SLOWLY FALLING MID LEVEL TAMPS AND HEIGHTS. SPC RAP SHOWS CAPES EXCEEDING 3000J OVER WRN PA. MOISTURE CONVERGENCE IS WEAK HOWEVER AND VIZ SHOTS ARE JUST STARTING TO SHOW THE DEVELOPMENT OF A CU FIELD BACK OVER THE LOWER LAKES. THIS SHOULD CONTINUE TO DEVELOP AS THE DAY HEATS UP...WITH THE BEST CHANCES FOR STORMS BEING OVER MY NWRN COUNTIES. THE INSTABILITY COMBINED WITH SOME MODEST WIND SHEAR COULD BE ENOUGH TO SUPPORT ISOLATED STRONG WIND GUSTS IN SOME OF THE THUNDERSTORMS. ACTIVITY SHOULD WANE AFTER THE LOSS OF HEATING...LEADING TO A MAINLY DRY OVERNIGHT WITH MORE OF THE KIND OF LATE NIGHT FOG AND LOW CLOUDS WE HAVE SEEN OVER THE LAST FEW NIGHTS. IT WILL REMAIN QUITE MILD...IN THE 60S. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... A WEAK HIGH WILL BUILD INTO THE AREA BY LATE FRIDAY AS THE FRONTAL BOUNDARY LIFTS BACK NORTH AS A WARM FRONT INTO NEW YORK STATE. SW FLOW AT THE SFC AND ALOFT WILL MAINTAIN VERY WARM AND SOMEWHAT HUMID CONDITIONS...ESP IN THE SOUTH WHERE TEMPS WILL TOP OUT IN THE U80S TO LOWER 90S WITH SFC DEWPOINTS IN THE U60S TO AROUND 70F. HIGH TEMPS IN ALL AREAS FRIDAY WILL ONCE AGAIN BE 10-12F ABOVE NORMAL. GFS AND THE NEW NAM KEEP US DRY THRU THE DAY FRIDAY. THIS LOOKS MORE REASONABLE THAN THE SMALL CHC POPS OF THE 09Z SREF. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... CLOUDS THICKEN UP WITH SHRA/TSRA WELL AFTER MIDNIGHT ACROSS THE ALLEGHENY PLATEAU OF NRN AND WRN PENN. LOW LEVEL WIND SHEAR COULD IMPACT AVIATION AND BE FELT ACRS THE HIGHER TERRAIN FRIDAY NIGHT INTO SATURDAY...AS THE SSW FLOW IN THE 1-2 KFT AGL LAYER STRENGTHENS TO 35-40 KTS. DEEP LOW FCST TO DRAG A WARM FRONT...THEN A COLD FRONT ACROSS THE AREA ON SAT. MODELS DO NOT CLOSE LOW OFF NOW...BUT STILL LOOKS WET. SOME CHC OF STRONG TO PERHAPS SEVERE STORMS ACROSS THE EAST LATE. LESS CHC FOR WIDESPREAD HEAVY RAIN NOW...AS SYSTEM DOES NOT CLOSE OFF AND GO NEGATIVE. STILL WILL BE WET FOR MUCH OF THE DAY. RATHER STRONG UPPER LVL LOW MOVING ACROSS THE REGION ON SUNDAY... THUS EXPECT CU TO DEVELOP FAST...LIMIT MAX TEMPS...AND RESULT IN SHOWERS AND STORMS. BASED ON THIS...LEFT CHC POPS IN...MORE IN LINE WITH THE GFS...THAN THE NAM MODEL. ON THE COOL SIDE FOR SAT ACROSS THE FAR WEST...AND THE AREA SUNDAY INTO TUE AM...BUT NOTHING ABNORMAL FOR LATE AUG... EARLY SEPT. TUE AM COULD BE AS COOL ACROSS THE SE...AS OTHER AREAS. MINOR ADJUSTMENTS TO TEMPS. TOOK OUT SHOWERS FOR SUNDAY NIGHT. TUE AND WED LOOK DRY WITH HIGH PRESSURE OVER WV. A SW FLOW FOR THU...BUT STILL DRY...AS THE HIGH MOVES EAST. && .AVIATION /21Z THURSDAY THROUGH TUESDAY/... STILL SHOWING MDT/LNS HANGING DOGGEDLY ONTO CIGS AROUND 3000'''BUT I EXPECT THESE TO LIFT QUICKLY SO HAVE STARTED THE NEW TAF PACKAGE OFF AS VFR AT ALL SITES. THE REST OF THE AFTERNOON WILL SEE SCATTERED CONVECTION BECOMING THE THREAT WITH LOCALIZED RESTRICTIONS IN THE SHOWERS/STORMS AS WELL AS THE POTENTIAL FOR ISOLATED STRONG WIND GUSTS IN STRONGER THUNDERSTORMS. MOST LIKLEY AREAS TO SEE THIS SHOULD BE ALONG NY...PA BORDER. EXPECT MORE LATE NIGHT FOG AND LOW CLOUDS TONIGHT. OUTLOOK... FRI...MAINLY VFR AFTER EARLY MORNING FOG/LOW CLOUD RESTRICTIONS. SAT...DETERIORATING CONDITIONS WITH THE APPROACH OF A WAVE OF LOW PRESSURE AND COLD FRONT. SUN...MVFR EARLY...IMPROVING DURING THE DAY. MON-TUE...NO SIG WX. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE NEAR TERM...LA CORTE/MARTIN SHORT TERM...LA CORTE LONG TERM...MARTIN AVIATION...LA CORTE
Hazardous weather outlook, Sep 6, 12:47 PM EDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1247 PM EDT THU SEP 6 2012 PAZ004>006-037-071700- WARREN-MCKEAN-POTTER-TIOGA- 1247 PM EDT THU SEP 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ010>012-017>019-024>028-033>036-041-042-045-046-049>053-056>059- 063>066-071700- ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE- SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET- BEDFORD-FULTON-FRANKLIN-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON- SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY- DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 1247 PM EDT THU SEP 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 6, 4:58 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
458 PM EDT THU SEP 6 2012
PAZ004-005-062200-
MCKEAN PA-WARREN PA-
458 PM EDT THU SEP 6 2012
...A STRONG THUNDERSTORM WILL AFFECT EASTERN WARREN AND WESTERN
MCKEAN COUNTIES...
AT 453 PM EDT...A STRONG THUNDERSTORM WAS NEAR WARREN...MOVING EAST
AT 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT CLARENDON...KINZUA DAM...SHEFFIELD...LUDLOW
AND WETMORE.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
ROUTE 219...STATE ROAD 59...STATE ROAD 66.
LAT...LON 4190 7864 4163 7876 4162 7880 4177 7932
4200 7924 4200 7914
FORECASTER: MARTINSpecial weather statement, Sep 6, 5:02 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 502 PM EDT THU SEP 6 2012 PAZ037-041-062130- NORTHERN LYCOMING PA-TIOGA PA- 502 PM EDT THU SEP 6 2012 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL LYCOMING AND SOUTH CENTRAL TIOGA COUNTIES... AT 453 PM EDT...A STRONG THUNDERSTORM WAS NEAR CEDAR RUN...MOVING EAST AT 5 MPH. WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL AFFECT BUTTONWOOD. LAT...LON 4159 7706 4135 7708 4152 7747 4165 7742 FORECASTER: KF
Special weather statement, Sep 6, 5:10 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 510 PM EDT THU SEP 6 2012 PAZ019-026-027-062145- HUNTINGDON PA-MIFFLIN PA-SOUTHERN CENTRE PA- 510 PM EDT THU SEP 6 2012 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MIFFLIN...NORTHEASTERN HUNTINGDON AND SOUTH CENTRAL CENTRE COUNTIES... AT 502 PM EDT...A STRONG THUNDERSTORM WAS NEAR BOALSBURG...MOVING SOUTHEAST AT 10 MPH. WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL AFFECT POTTERS MILLS...SEVEN MOUNTAINS AND MILROY. LAT...LON 4074 7742 4055 7758 4074 7784 4082 7774 FORECASTER: KF
Special weather statement, Sep 6, 5:22 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
522 PM EDT THU SEP 6 2012
PAZ019-045-046-049>052-062200-
MONTOUR PA-NORTHUMBERLAND PA-SNYDER PA-SOUTHERN CENTRE PA-
SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-UNION PA-
522 PM EDT THU SEP 6 2012
...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
CENTRE...MONTOUR...NORTHEASTERN SNYDER...NORTHWESTERN
NORTHUMBERLAND...SOUTHEASTERN CLINTON...SOUTHEASTERN LYCOMING AND
UNION COUNTIES...
AT 516 PM EDT...A LINE OF STRONG THUNDERSTORMS STRETCHED FROM NEAR
MACKEYVILLE TO LOGANTON TO SAND BRIDGE STATE PARK...MOVING EAST AT 15
MPH.
THESE STORMS WILL PRODUCE PEA TO PENNY SIZE HAIL. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT CARROLL...MCCALL
DAM STATE PARK AND SAND BRIDGE STATE PARK.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 177 AND 225...I-180 BETWEEN MILE MARKERS 1
AND 9.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 11...ROUTE 11/15...ROUTE 15...STATE ROAD 45...STATE ROAD
61.
LAT...LON 4116 7659 4115 7664 4107 7662 4106 7659
4076 7667 4097 7748 4116 7741 4118 7658
FORECASTER: GARTNERSpecial weather statement, Sep 6, 5:24 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 524 PM EDT THU SEP 6 2012 PAZ006-037-062230- POTTER PA-TIOGA PA- 524 PM EDT THU SEP 6 2012 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL TIOGA AND EAST CENTRAL POTTER COUNTIES... AT 521 PM EDT...A STRONG THUNDERSTORM WAS NEAR GAINES...MOVING EAST AT 20 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL AFFECT GAINES...LEONARD HARRISON STATE PARK... WELLSBORO AND COVINGTON. THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15. LAT...LON 4184 7690 4158 7698 4177 7771 4194 7764 FORECASTER: MARTIN
Special weather statement, Sep 6, 5:39 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 539 PM EDT THU SEP 6 2012 PAZ034-035-062215- BEDFORD PA-FULTON PA- 539 PM EDT THU SEP 6 2012 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FULTON AND EAST CENTRAL BEDFORD COUNTIES... AT 535 PM EDT...A STRONG THUNDERSTORM WAS NEAR BREEZEWOOD. THIS STORM WAS NEARLY STATIONARY. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL AFFECT BREEZEWOOD. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 152 AND 172...I-70 BETWEEN MILE MARKERS 147 AND 151. THIS WILL ALSO IMPACT ROUTE 30. LAT...LON 4000 7843 4006 7842 4007 7808 3990 7811 FORECASTER: EVANEGO/EMC
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 3:14 PM EDT | Special Weather Statement | CTP | McKean | 31 min |
| Sep 6, 3:29 PM EDT | Special Weather Statement | CTP | Union | 31 min |
| Sep 6, 3:31 PM EDT | Special Weather Statement | CTP | Lycoming | 44 min |
| Sep 6, 3:49 PM EDT | Special Weather Statement | CTP | Sullivan | 41 min |
| Sep 6, 4:11 PM EDT | Areal Flood Advisory | CTP | Lycoming, Tioga | 3 hr |
| Sep 6, 4:22 PM EDT | Special Weather Statement | CTP | Lycoming | 23 min |
| Sep 6, 4:24 PM EDT | Special Weather Statement | CTP | Mifflin | 36 min |
| Sep 6, 4:29 PM EDT | Special Weather Statement | CTP | Sullivan | 46 min |
| Sep 6, 4:58 PM EDT | Special Weather Statement | CTP | Warren | 62 min |
| Sep 6, 5:02 PM EDT | Special Weather Statement | CTP | Lycoming | 28 min |
| Sep 6, 5:07 PM EDT | Flash Flood Warning | CTP | Lycoming, Tioga | 6 hr |
| Sep 6, 5:10 PM EDT | Special Weather Statement | CTP | Mifflin | 35 min |
| Sep 6, 5:22 PM EDT | Special Weather Statement | CTP | Montour, Northumberland, Union | 38 min |
| Sep 6, 5:24 PM EDT | Special Weather Statement | CTP | Tioga | 66 min |
| Sep 6, 5:39 PM EDT | Special Weather Statement | CTP | Fulton | 36 min |
| Sep 6, 5:59 PM EDT | Special Weather Statement | CTP | McKean | 31 min |
| Sep 6, 6:11 PM EDT | Special Weather Statement | CTP | Tioga | 34 min |
| Sep 6, 6:17 PM EDT | Special Weather Statement | CTP | Lycoming | 28 min |
| Sep 6, 6:30 PM EDT | Special Weather Statement | CTP | Potter | 45 min |
| Sep 6, 6:44 PM EDT | Special Weather Statement | CTP | Northumberland, Union | 31 min |
| Sep 6, 6:48 PM EDT | Special Weather Statement | CTP | Lycoming | 42 min |
| Sep 6, 7:02 PM EDT | Special Weather Statement | CTP | Union | 28 min |
| Sep 6, 7:04 PM EDT | Special Weather Statement | CTP | Elk | 41 min |
| Sep 6, 7:07 PM EDT | Special Weather Statement | CTP | Sullivan | 23 min |
| Sep 6, 7:49 PM EDT | Special Weather Statement | CTP | Lycoming, Montour | 56 min |
| Sep 6, 7:56 PM EDT | Special Weather Statement | CTP | Cameron | 64 min |
| Sep 6, 7:58 PM EDT | Special Weather Statement | CTP | Sullivan | 47 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.